MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ijid.2021.10.025

Медицинская библиотека · International journal of infectious diseases : IJID : official publication of the International Society for Infectious Diseases · 2021

Sudden sensorineural hearing loss after COVID-19 vaccination.

Jeong Junhui, Choi Hyun Seung

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Coronavirus disease 2019 (COVID-19) spread rapidly and was declared a pandemic. In this situation, vaccination for COVID-19 is important and has been prompted in many countries. Rare serious adverse events including Guillain-Barré syndrome, thrombosis with thrombocytopenia syndrome, and myocarditis after COVID-19 vaccinations have been reported. Otolaryngologic adverse events after COVID-19 vaccination were reported, including several cases of sudden sensorineural hearing loss (SSNHL). We report three patients with SSNHL within three days after COVID-19 vaccination and consider an association between them. Although there is no evidence of an association between vaccination and SSNHL, the adverse event of SSNHL after COVID-19 vaccination should be kept in mind because viral infection could be the etiology of SSNHL, which is an otologic emergency that requires prompt treatment with steroids.

Для цитирования: Jeong Junhui, Choi Hyun Seung. Sudden sensorineural hearing loss after COVID-19 vaccination.. International journal of infectious diseases : IJID : official publication of the International Society for Infectious Diseases. 2021. DOI: 10.1016/j.ijid.2021.10.025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.